MathSciNet Relay Station
MathSciNet bibliographic data
MR1162560 57N10 (57M25 57R30)
Gabai, David Taut foliations of $3$-manifolds and suspensions of $S^1$. Ann. Inst. Fourier (Grenoble) 42 (1992), no. 1-2, 193–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement